# SDR CALA2025120111623

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 96,964 hours, 11,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: N216UA
- Part serial: 30549
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT TEST DOOR 3R EMER SLIDE LIGHT FOUND INOP TRANSFER REFER NON-ROUTINE WO.5693243 AND ORIGINATOR V920569 DOOR 3R EMER SLIDE LIGHT LAMP REPLACED AND TEST NORMAL AS PER AMM 33-51-04 .
